# SDR HNAA0000050

- Difficulty date: June 12, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 31,122 hours, 35,055 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 85711502001
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 31,122 hours, 35,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING OUTBOARD ROLL SPOILER ACTUATOR MOUNTING BRACKET ON REAR SPAR WAS CRACKED.  REPLACED MOUNTING BRACKET.
